# SDR 20010508CW019

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N731CS
- Make and model: Cessna 188B
- Aircraft serial: 18802796T
- Engine: Cont IO520*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 6397172
- Part serial: F269611AR
- Condition: Out Of Adj
- Location: Engine
- Part time: 280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE BODY AND METERING UNIT WAS FOUND TO BE OUT OF ADJUSTMENT, DURING INSPECTION THE CONTROL ARM AT THROTTLE BODY WAS FOUND LOOSE AND ROTATING ON SHAFT.  NO ADJUSTMENT OF IDLE MIXTURE OR IDLE COULD BE PERFORMED DUE TO CHANGING CONDITION BETWEEN THROTTLE BODY AND METERING UNIT.
